How to avoid seizure medication in the US

AUSTIN, Texas — If you’ve been suffering from seizure disorder and you have a high fever, you may be tempted to take a fever reductase medication.

But it’s not safe.

The FDA says a number of serious side effects are possible with the drugs.

Some are linked to a higher risk of kidney failure, blood clots, heart attack and strokes, and they also can interfere with the ability to move your limbs.

But the most common side effects include: Headaches, dizziness, vomiting, abdominal pain, and fatigue.

In most cases, the drugs can also cause side effects including nausea, headaches, diarrhea, and heart palpitations.

They can also increase the risk of developing pneumonia, and a rare form of pneumonia called acute pneumonia syndrome can occur in as few as 15% of people.

If you’re having these serious side-effects, you should call your doctor or go to the nearest emergency room.

But if you’re not in the hospital, the best way to stay healthy is to follow your doctor’s instructions and take the medications prescribed by your doctor.

Read more: https://usat.ly/1QQxJ1g The Associated Press contributed to this report.